# SDR IPXA2025062100870

- Difficulty date: June 7, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,628 hours, 16,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 149N755057
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-100-STR- LEFT WHEEL WELL FWD SEAL RETAINER/DOOR SENSOR SUPPORT CLIP, SECOND FROM OUTB IS CRACKED. DOT 8-010. IDENTIFIED AND REMOVED CRACKED SUPPORT CLIP (BRACKET) IAW 757-200PF SRM 51-40-02.LOCATED AND DRILLED NEW  SUPPORT CLIP ON LEFT WHEEL WELL FWD SEAL RETAINER/DOOR SENSOR SUPPORT CLIP, SECOND FROM OUTB IAW B757-200 SRM 51-40-05.INSTALLED NEW SUPPORT CLIP ON LEFT WHEEL WELL FWD SEAL RETAINER IAW B757-200PF, SRM 51-40-02 & INSTALLED SUPPORT CLIP ON LEFT WHEEL WELL FWD SEAL RETAINER IAW B757-200PF, SRM 51-40-02
